# SDR UIEA200400170

- Difficulty date: September 20, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF 'EICAS MSG'.  WITH SMOKE DETECTOR MAKING LOUD BEEPING NOISE.  AFTER 1 HOUR EICAS MSG WENT AWAY AND SMOKE DETECTOR STOPPED BEEPING, NO SMOKE DETECTED.  ALL ASSOCIATED DUCTING CHECKED FROM CREW REST AREA TO STATION 950.  NIL ABNORMALITIES FOUND.  SMOKE DETECTOR CHECKED AND ASSOCIATED WIRES CHECKED OK.  (M)
